# SDR MWEA99671

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 99576101
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP NR 3 WEDGE TRAILING EDGE V-CHANNEL HAD A DENT.  MTC REMOVED AND REPLACED V-CHANNEL.
